# SDR CALA0200157

- Difficulty date: March 28, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 796-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN WEB AT DOORWAY CORRODED, STA 796-847. A NEW WEB WAS INSTALLED IAW SRM 51-40-02.
